# SDR CALA2025111311171

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 25,331 hours, 2,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

52F EMERGENCY PATH LIGHTING DAMAGED INSPECTED EMERGENCY LIGHT AT 52F, FOUND LIGHT HANGING FROM THE HOUSING. RESECURED EMERGENCY LIGHT INTO THE HOUSING.
